Vol. 64, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On value distribution of functions meromorphic in the whole plane

Hidenobu Yoshida

Vol. 64 (1976), No. 1, 283–295
Abstract

We make two kinds of decompositions of functions meromorphic in the whole plane into two classes: One is the class of meromorphic functions of the first kind in the sense of Yosida (resp. of the first kind in the sense of Gavrilov) and the other is the class of meromorphic functions of the second kind in the sense of Yosida (resp. of the second kind in the sense of Gavrilov). Using these decompositions, we prove a result about the growth of the characteristic functions and some results about value distribution, of meromorphic functions of the first kind in the sense of Yosida (resp. of the first kind in the sense of Gavrilov).

Mathematical Subject Classification
Primary: 30A70, 30A70
Milestones
Received: 14 May 1975
Revised: 17 December 1975
Published: 1 May 1976
Authors
Hidenobu Yoshida